# SDR ASAA0180235

- Difficulty date: August 8, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N947AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53020
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hook
- Part number: 5914730
- Condition: Out Of Adj
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING PREFLIGHT CHECK, IT WAS DETERMINED THAT THE DOOR HOLD OPEN LATCH DOES NOT ALWAYS LINE UP WITH PIN.  ADJUSTED HOLD-OPEN HOOK PER MM 52-11-00, PP 511-512A, STEPS 1-6.  MECHANISM THEN OPERATED PROPERLY.  (M)
